# SDR WRLA20130731598

- Difficulty date: July 31, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N382WA
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 70,116 hours, 13,679 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON SKIN AJC7060, FROM STA Y:2140 TO 2163, L-33R TO L-35R.  REPAIR CORROSION AREA IAW EI W2013A53B-1996, REV 1.  COND CHECKED NORMAL.
